# SDR FDEA201803310815

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,024 hours, 22,015 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47543
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR UPPER LATCH APPEARS TO BE STUCK IN THE OUT POSITION.  THE HANDLE WILL NOT RETRACT TOP LATCH,  BUT WILL RETRACT MIDDLE AND LOWER.   FOUND THE DOOR LATCH BROKEN. REMOVED AND REPLACED THE COCKPIT DOOR LATCH IAW MM 52-51-11-04. OK FOR SERVICE.
